zbMATH — the first resource for mathematics

Anticipated backward doubly stochastic differential equations. (English) Zbl 1329.60203
Summary: In this paper, we deal with a new type of differential equations called anticipated backward doubly stochastic differential equations (anticipated BDSDEs). The coefficients of these BDSDEs depend on the future value of the solution (\(Y,Z\)). We obtain the existence and uniqueness theorem and a comparison theorem for the solutions of these equations. Besides, as an application, we also establish a duality between the anticipated BDSDEs and the delayed doubly stochastic differential equations (delayed DSDEs).

60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
34F05 Ordinary differential equations and systems with randomness
Full Text: DOI arXiv
[1] Bally, V.; Matoussi, A., Weak solutions of SPDEs and backward doubly stochastic differential equations, J. Theor. Prob., 14, 125-164, (2001) · Zbl 0982.60057
[2] Barles, G.; Buckdahn, R.; Pardoux, E., Backward stochastic differential equations and integral-partial differential equations, Stoch. Stoch. Rep., 60, 57-83, (1997) · Zbl 0878.60036
[3] Buckdahn, R.; Quincampoix, M.; Raˇşcanu, A., Viability property for a backward stochastic differential equation and applications to partial differential equations, Prob. Theor. Relat. Fields, 116, 485-504, (2000) · Zbl 0969.60061
[4] N. El Karoui, E. Pardoux, M.C. Quenez, Reflected backward SDEs and American options, in: Numerical Methods in Finance, Cambridge University Press, Cambridge, 1997, pp. 215-231. · Zbl 0898.90033
[5] El Karoui, N.; Peng, S.; Quenez, M. C., Backward stochastic differential equations in finance, Math. Finance, 7, 1-71, (1997) · Zbl 0884.90035
[6] Hamadène, S.; Lepeltier, J. P., Zero-sum stochastic differential games and backward equations, Syst. Control Lett., 24, 259-263, (1995) · Zbl 0877.93125
[7] Lin, Q., A generalized existence theorem of backward doubly stochastic differential equations, Acta Math. Sin. (Engl. Ser.), 26, 1525-1534, (2010) · Zbl 1202.60090
[8] Matoussi, A.; Scheutzow, M., Stochastic PDEs driven by nonlinear noise and backward doubly sdes, J. Theor. Prob., 15, 1-39, (2002) · Zbl 0999.60063
[9] Nualart, D.; Pardoux, E., Stochastic calculus with anticipating integrands, Prob. Theor. Relat. Fields, 78, 535-581, (1988) · Zbl 0629.60061
[10] Pardoux, E.; Peng, S., Adapted solution of a backward stochastic differential equation, Syst. Control Lett., 14, 55-61, (1990) · Zbl 0692.93064
[11] Pardoux, E.; Peng, S., Backward stochastic differential equations and quasilinear parabolic partial differential equations, Stochastic partial differential equations and their applications, Lect. Notes Control Inf. Sci., 176, 200-217, (1992) · Zbl 0766.60079
[12] Pardoux, E.; Peng, S., Backward doubly stochastic differential equations and systems of quasilinear SPDEs, Prob. Theor. Relat. Fields, 98, 209-227, (1994) · Zbl 0792.60050
[13] Peng, S.; Yang, Z., Anticipated backward stochastic differential equations, Ann. Prob., 37, 877-902, (2009) · Zbl 1186.60053
[14] Shi, Y.; Gu, Y.; Liu, K., Comparison theorems of backward doubly stochastic differential equations and applications, Stoch. Anal. Appl., 23, 97-110, (2005) · Zbl 1067.60046
[15] Xu, X., Necessary and sufficient condtition for the comparison theorem of multidimensional anticipated backward stochastic differential equations, Sci. China Math., 54, 301-310, (2011) · Zbl 1235.60071
[16] Z. Yang, Anticipated BSDEs and related results in SDEs, Doctoral Dissertation Jinan, Shandong University, 2007.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.